New medications

This is a copy of a text I have just sent my long-suffering son:

This could be interesting the neurologist has changed my tablets and the side effects can be hallucinations and palpitations so I wonder if you will notice the difference haha. Just an early warning as I will start them on my birthday. It could be like having a party all by myself lol. You have been warned love Mum


Something has to be done since I have regressed lately and even typing my blog has become difficult.. It seems the main problem is the very small dose of parrot sitting lol that should read Paroxetine that I take which can be toxic with the new meds but it is aleady toxic with Madopar. Paroxetine is said to be as difficult as beroin to get off with horrible side effects. I eeaned off once over several months but it takes the brain so long to rewire that I had a miserable and erratic 6 months resulting in me ending back in Australia minus most of the inheritance. Yet another story. So watch out after Wednesday when my new Webster pack arrives. Now I will have to reprogram my Medisafe app to the new timings. The neuro did my blood pressure now I am off the bp tablets. 134/80 on my left side and whoa – 119/something on the right. Seems only half of me is wide awake! Beam me up, Scottie.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s